I'm not craving a thing. I just can't stand to be here anymore.
If your having alot of physical issues like this it could very well be that you have a condition thats causing them outside of the withdrawls. Some problems that can cause generalized flu like symptoms and pain would be lupus, lymes disease, or MS. I would go to my doctor and ask for some blood work with these specifically in mind after explaining your symptoms. I probably would not mention the pain meds addiction unless you feel its important though because you may automaticly be biased against and the symptoms dismissed if you do. Most likely the doctor wont offer pain meds anyways until one of the tests come back with results that may suggest you need a deeper work up.
*Holding space for your comfort and well being*
Jacqui..what are your choices hun? What are you thinking?
No choices. What can I do but lay here and take it? Don't know what else to do.
I felt the same way you do; I was downright angry that I didn't bounce right back after 2 or even 3 weeks. The anxiety seemed to go on forever. I felt cheated- that I had made the effort, done the work, and was still suffering long past the point that "everyone else" seemed to be over it. But I'm here to tell you that it really does get better, and everyones' individual chemistry is different. So please have faith in the process, even though it does seem interminable--- I know it's sounds like a cliche', but you really do 'get your life back'
For real, seriously, you went through the same thing? I was on such a potent drug and a really large dose, for a long time, but I still didn't expect this. I feel alone because no one went through the same thing, I really feel like this is it.